MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/F; HIP ACETABULAR LINER PE

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/F; HIP ACETABULAR LINER PE
Model Number 01.32.3648HCAT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2003345: (b)(4) items manufactured and released on 06-july-2020.Expiration date: 2025-jun-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Addition component involved: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 2109348: (b)(4) items manufactured and released on 04-nov-2021.Expiration date: 2026-10-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 2 days after the primary left hip surgery, the patient's head dislocated from the liner in physical therapy.The surgeon converted the patient to a dm head and liner, revised the stem, and repositioned the cup and added 2 screws.The surgery was completed successfully.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø36/F
Common Device Name
HIP ACETABULAR LINER PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14019141
Report Number3005180920-2022-00245
Device Sequence Number14111307
Product Code LPH
UDI-Device Identifier07630030812125
UDI-Public07630030812125
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2025
Device Model Number01.32.3648HCAT
Device Catalogue Number01.32.3648HCAT
Device Lot Number2003345
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale